Dec 7, 2012
Hi doc, after 28 days of atripla PEP treatment will I experience whithrawal symptoms from the drug?
Response from Dr. Henry
Stopping Atripla does not result in withdrawal symptoms in most cases other than resolution of any side effects that were caused by Atripla (such as sleep problems from the efavirenz). One exceptionm might be in persons that had unrecognized active hepatitis B infection that was treated by the drugs in Atripla and can flare up when drugs stopped. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Have There Been Any Cases Of Transmission Of Hiv By Skin Contact
- What Is The Best Over The Counter Medicine For Chlamydia?
- What Happens If You Have Unprotected Sex And You Have Hpv?
- What Do Genital Warts Look Like In Early Stages?
- Topical Creams For Relief For Genital Herpes
- How Should I Tell My New Girlfriend About Hpv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.